# SDR DHL9872108D

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 804.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, VERT ANGLE HAS A CRACK AT UPPER END  BELOW NR 2 SEAT TRACK O/B FLANGE STA 804.5.  REMOVED AND REPLACED VERTICAL ANGLE PER SRM 53-10-1, 8.5 X 2.5 X 1.  N/R 5147.
